Проекционный признак равенства кривых

И.Ф. Майник

Sibirskij matematiceskij zurnal (1983)

  • Volume: 24, Issue: 4, page 100-103
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Майник, И.Ф.. "Проекционный признак равенства кривых." Sibirskij matematiceskij zurnal 24.4 (1983): 100-103. <http://eudml.org/doc/62313>.

@article{Майник1983,
author = {Майник, И.Ф.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {continuous curve; equality criterion},
language = {rus},
number = {4},
pages = {100-103},
publisher = {Izd. AN SSSR},
title = {Проекционный признак равенства кривых},
url = {http://eudml.org/doc/62313},
volume = {24},
year = {1983},
}

TY - JOUR
AU - Майник, И.Ф.
TI - Проекционный признак равенства кривых
JO - Sibirskij matematiceskij zurnal
PY - 1983
PB - Izd. AN SSSR
VL - 24
IS - 4
SP - 100
EP - 103
LA - rus
KW - continuous curve; equality criterion
UR - http://eudml.org/doc/62313
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.